MAUDE Adverse Event Report: CVRX, INC BAROSTIM NEO; IMPLANTABLE PULSE GENERATOR

CVRX, INC BAROSTIM NEO; IMPLANTABLE PULSE GENERATOR
Model Number 2102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cyst(s) (1800)
Date of Event 09/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A barostim system was implanted on (b)(6) 2024.On (b)(6) 2024, the patient was seen for what they thought was a pocket of pus.It was determined that the patient had a cyst and decision was made to remove it.The procedure was scheduled for on (b)(6) 2024.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive at this time, and the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Cvrx id#: (b)(4).
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2024.On (b)(6) 2024, the patient was seen for what they thought was a pocket of pus.It was determined that the patient had a cyst and decision was made to remove it.The procedure was scheduled for (b)(6) 2024.On (b)(6) 2024, the patient was seen for a follow-up.The patient was doing great and presented with zero complaints.
 
Additional Manufacturer Narrative
Cvrx id# (b)(4).
 
Additional Manufacturer Narrative
Cvrx id# (b)(4).
 
Event or Problem Description
A barostim system was implanted on (b)(6)2024.On (b)(6)2024, the patient was seen for what they thought was a pocket of pus.It was determined that the patient had a cyst and on (b)(6)2024, a procedure was performed to remove it.Per the opinion of the physician, there was a small seroma and the fluid was evacuated.The patient received intravenous antibiotics pre-operation and the pocket was irrigated.The patient was stable and was discharged home on the same day.On (b)(6)2024, the patient was seen for a follow-up.The patient was doing great and presented with zero complaints.

Brand Name
BAROSTIM NEO
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
CVRX, INC
9201 west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer (Section G)
CVRX, INC
9201 west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer Contact
vincent mbibi
9201 west broadway avenue
suite 650
minneapolis, MN 55445
MDR Report Key20534308
Report Number3007972010-2024-00064
Device Sequence Number8247760
Product Code DSR
UDI-Device Identifier00859144004432
UDI-Public(01)00859144004432(17)240816
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/16/2024
Device Model Number2102
Device Catalogue Number100054-202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Supplement Date Received by Manufacturer11/18/2024
02/24/2025
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date12/16/2024
03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight79 KG
Patient RaceWhite